Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Pain in the lower abdomen after taking pills - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
User :   hi
Doctor :   hi
User :   i am female age 22 working
Doctor :   how can i help you
User :   i have intercoursed with my hubby 20 days back
Doctor :   ok
User :   had an unwanted 72 pill
Doctor :   ok
User :   but i have a pain in the lower abdomen
Doctor :   when is your last periods date
User :   is there any chance of the failure of the pill action
User :   on 17 th last montj
Doctor :   After how many hours of sex you took 72pill
User :   is there any chance of the failure of the pill action
User :   after 8 hrs
User :   less than 8 hrs
Doctor :   ok
Doctor :   then there is less chance of getting filed
User :   ok
User :   but had pain in the lower abdomen
Doctor :   so no need to worry
User :   ok thanku
Doctor :   do you have any loose stools, urinary problems
User :   no
Doctor :   are you taking any medications for this
User :   i will go freguently for urine
User :   no
Doctor :   ok
Doctor :   I suggest you to take more of water
Doctor :   and get an urinary examination done
User :   pain will be just like gastric trouble
Doctor :   is it in upper or lower part of stomach
User :   urinary exam mean for pregnency test aaaaa
Doctor :   no
Doctor :   urine routine to rule out any infection

Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor